# SDR DALA2015042202882

- Difficulty date: April 21, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 68,536 hours, 29,770 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND OUT LIMIT SEAT TRACK -Y1292  FLOOR STRUCTURE AFTER EVALUATION IAW AMDS  2500-2030  AT FWD GALLEY  AREA  FROM  FRAME 20 TO FRAME 24, 3 EA,    L=1.586 , W=0.376 , D=0.050.  L=3.304, W=0.367, D=0.034, L=1.824, W=0.365, D=0.049".  REPLACED SEAT TRACK -Y1292 AT FWD GALLEY AREA FROM FRAME 12 TO FRAME 24 IAW SRM 51-72-11 AND DWGS D53110422 AND D53112812.
